# SDR SWI2024042900326

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242061905
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH   (C-CHECK RO 4/26/2024)   REPAIRED R/H UPPER TRANS COWL OUTER SKIN / FWD. DISHING AND COMPLIED WITH ALL STEPS OF NEW FINAL REO 670-54-21-1622, REV. --, 2024-03-28. COMPLIED WITH M-337 & SKY CARD 51-900-1002-SKY.
